# SDR QXEA2011102101091

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 22,351 hours, 19,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO UNLATCH.  REMOVED FWD GALLEY INSERT AND PERFORMED GVI MCD INTERNAL LATCHING MECHANISM.  PERFORMED GVI OF MCD ITSELF, DOOR LOCK BLOCKS AND HANDLE ASSEMBLIES.  FOUND COUNTERBALANCE CHAIN AND SPROCKET LUBRICATION LACKING.  RELUBED CHAIN ASSY IAW MM 52-11-00-640-801.  REINSTALLED FWD GALLEY INSERT AND COMPLIED WITH FUNCTIONAL CHECK OF AIRSTAIR DOOR IAW MM 52-11-00-720-802.  FUNCTIONAL CHECK GOOD.  RETURNED TO SERVICE, NO PARTS REPLACED.
